Mathematical Proceedings, Volume 109 (Issue 1), 2009


Buy Online €25

Mathematical Proceedings, Volume 109 (Issue 1), 2009

 Mathematical Proceedings of the Royal Irish Academy, Volume 109 (Issue 1), 2009


Probabilistic derivation of a noncommutative version of Varadhan’s theorem (p. 1)
T.C. Dorlas
Asymptotic formulas for eigenvalues of a Hill’s equation with piecewise constant coefficient (p. 19)
Ilkayyaslan Karaca
Universal spaces, Tychonoff and spectral spaces (p. 35)
Othman Echi and Sami Lazaar
Numerical quadratures for near-singular and near-hypersingular integrals in boundary element methods (p. 49)
Michael Carley
On generalised T-Fredholm elements in Banach algebras (p. 61)
G. Kantún-Montiel and S.V. Djordjević
Right-invertibility for Fréchet algebras (p. 67)
L. Theate and J.Wengenroth
Finite groups with an automorphism cubing a large fraction of elements (p. 79)
Peter V. Hegarty
On a Tauberian condition for bounded linear operators coefficient (p. 101)
J. Malinen, O. Nevanlinna and Z. Yuan

« Back to Publications Listing

Join Our Mailing List

Please enter your email address below and click join to sign up to one of our mailing lists